MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US P.F.C.* 32MM HEAD +5MM; PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US P.F.C.* 32MM HEAD +5MM; PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS
Catalog Number 853842
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon performed a hip revison, primary hip arthroplasty was performed in 2018.Patient complained of hip slipping, surgeon suspected this was due to the liner being disassociated from the cup.Liner and cup were explanted and replaced with a trident cup.Doi: 2018.Doe: (b)(6) 2024.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received: no surgical delay.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: according to the information received, ¿surgeon performed a hip revision, primary hip arthroplasty was performed in 2018 where the following implants were used size 11 std corail cementless collared stem, 32mm metal +5mm head, 56x32mm liner, 56mm pinnacle multi hole cup, and 3 pinnacle screws of unknown length.Patient complained of hip slipping, surgeon suspected this was due to the liner being disassociated from the cup.Liner and cup were explanted and replaced with a trident cup.No other information is available¿.The product was not returned to j&j medtech orthopaedics; however photos were provided for review.(b)(4).The photographs attached were reviewed, however they do not depict the involved p.F.C.* 32mm head +5mm.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photographs provided are not representative of the reported device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.

Common Device Name
PFC FEMORAL HEADS (10/12) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE RAYNHAM MFG SITE
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19839756
Report Number1818910-2024-16051
Device Sequence Number6900198
Product Code KWY
UDI-Device Identifier10603295207634
UDI-Public(01)10603295207634
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K893872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number853842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2024
Supplement Date Received by Manufacturer08/06/2024
10/10/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/12/2024
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX56OD.; PINNACLE MULTIHOLE II CUP 56MM.; UNK HIP BONE SCREW.; UNK HIP BONE SCREW.; UNK HIP BONE SCREW.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown